DBLP BibTeX Record 'journals/jcisd/CvetkoviF99'

@article{DBLP:journals/jcisd/CvetkoviF99,
  author    = {Drago Cvetkovi and
               Patrick W. Fowler},
  title     = {A Group-Theoretical Bound for the Number of Main Eigenvalues
               of a Graph},
  journal   = {Journal of Chemical Information and Computer Sciences},
  volume    = {39},
  number    = {4},
  year      = {1999},
  pages     = {638-641},
  ee        = {http://dx.doi.org/10.1021/ci9900231},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}